# SDR USAA2012032600042

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 38,420 hours, 14,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 9D RED EMERGENCY EXIT COVER MISSING.  INSTALLED EMERGENCY EXIT LIGHT COVER (RED) AT SEAT 9D.
